# SDR 2001UALA01749

- Difficulty date: August 18, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 41,896 hours, 22,343 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS DAMAGE TO OUTER SKIN.  REMOVED DAMAGED AREA.  INSTALLED DOUBLER.  MAJOR REPAIR ACCOMPLISHED.
